# SDR UALA2011050302173

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 82,154 hours, 13,205 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: RDKA101201
- Part serial: E094041
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DEPARTURE FA REPORTED IFE SYS WOULD NOT WORK, FLIGHT WOULD NOT OPEN.  INFORMED TO DEFER ITEM. INSTALLED SC-A. SYS OPS CHECK OK.
